# SDR A6WA20120928104

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,898 hours, 21,198 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 779
- Condition: Faulty
- Location: Nlg
- Part time: 26,673 hours, 24,060 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE APPEARED 6 SECONDS AFTER GEAR RETRACTION COMMAND ON TAKEOFF.  REMOVED AND REPLACED NLG PRIORITY VALVE.
